# SDR SWAA2019020829423

- Difficulty date: January 29, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,270 hours, 24,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 500D TO BS 520, RBL 0.  R&R INTERCOSTAL PER SRM.
